It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Anxiety Message Board


Anxiety Board Index
Board Index > Anxiety | 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z


Hi everyone,

I've had this feeling before and I think I've pin pointed it down to the Clonazepam. I take it only as needed which is sometimes 1 or 2 times a week. Well its been 2 days since I took one. It seems that the day after I take the clonazepam I start feeling this burning sensation in my muscles and limbs. The skin feels cold and my body just feels very achy and sore like i'm coming down with a cold. It lasts for 2-3 days and then disappears. After it happened this time I realized that it coincides with when I take the pill and then don't take anymore. I wonder if its one of the side effects and if anyone else deals with this. Thanks!

anxiouslady :wave:





All times are GMT -7. The time now is 11:42 AM.





2019 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!